MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CABG PACK PART B

ROI CPS, LLC REGARD; CABG PACK PART B
Model Number CV01061
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was a slit in the vented bag of the convenience kit that appeared to be from a box cutter leaving the pack non-sterile.The slit was identified by hospital staff prior to the pack being stored in sterile supply and was discarded.The kit was not returned for investigation into the incident.The source of the cut is unknown.There was no patient contact.

Brand Name
REGARD
Common Device Name
CABG PACK PART B
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key17604458
Report Number3014527682-2023-00009
Device Sequence Number6138945
Product Code OEZ
UDI-Device Identifier10194717116981
UDI-Public10194717116981
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/26/2024
Device Model NumberCV01061
Device Catalogue Number800250000
Device Lot Number96156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown